# SDR JJBA20240312041

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 41,484 hours, 28,566 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK IN FLIGHT RED EICAS MESSAGE AND RED INDICATION ON PUSH BUTTON. REMOVED AND REPLACED JUNCTION 17 AIR-BLEED O-RING. LEAK CHECK SAT. RAN ENG 1 AND 2 AT POWER. NO EICAS OR LEAK MESSAGES DISPLAYED. OPS CHECK SAT
